MathSciNet Relay Station
MathSciNet bibliographic data
MR733078 11B39
Pethő, A. Full cubes in the Fibonacci sequence. Publ. Math. Debrecen 30 (1983), no. 1-2, 117–127.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement